MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 28 +12 BLK; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 28 +12 BLK; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-14-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4) initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and medical records received.Ppf has no allegation.After review of medical records, it was indicated that the patient had a revision and reason was not provided.Doi: (b)(6) 2012, dor: (b)(6) 2019, right hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.There is no specified allegation associated with this product.The symptoms / reason for revision associated with this patient is not known.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: there is no allegation associated with this product.The reason for revision is not known.A complaint database search and/or device manufacturing (mre) review will not be performed even when lot information is known.

Brand Name
ARTICUL/EZE BALL 28 +12 BLK
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12308943
Report Number1818910-2021-17614
Device Sequence Number11973772
Product Code JDI
UDI-Device Identifier10603295033127
UDI-Public10603295033127
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-14-000
Device Catalogue Number136514000
Device Lot NumberD08110492
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +12 BLK; STRYKER; ARTICUL/EZE BALL 28 +12 BLK; STRYKER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR